MAUDE Adverse Event Report: NEODENT - JJGC S.A. TITAMAX IMPLANT WITH MOUNT 3.3X9; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. TITAMAX IMPLANT WITH MOUNT 3.3X9; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.140
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 09/09/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.After the evaluation was noticed that the item received is different from the item reported on guarantee form by the dentist.Therefore, the lot number was not considered.Considering the surgical methodology, it was seen that the dentist has selected an implant design which is not recommended for the patient's bone quality.Moreover, it was seen that the dentist has used sequence of drills different than the ones recommended for the implant installation.
 
Event or Problem Description
(b)(4) - the dentist reported that after 1 year and 3 months dental implant was installed in intraoral region 25#, its non-osseointegration was observed.In addition, 30 ncm of primary stability was achieved and the patient presented bone type iii.

Brand Name
TITAMAX IMPLANT WITH MOUNT 3.3X9
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7504212
Report Number3008261720-2018-02179
Device Sequence Number1512793
Product Code DZE
UDI-Device Identifier07898237566658
UDI-Public07898237566658
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K101207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2015
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/10/2018
Report Date (Section F) 04/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Catalogue Number109.140
Other Device ID Number07898237566658
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/25/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/10/2018
Event Location Other
Date Report to Manufacturer04/25/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2018
Initial Report FDA Received Date05/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient Weight90